# SDR ABXA9701624

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: 2489
- Condition: Worn
- Location: Cockpit Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN FROM THE INSIDE.  REPAIRED THE LATCH ASSEMBLY.  OPS CHECKED GOOD.
